# SDR SWIA200211213

- Difficulty date: September 12, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 8,198 hours, 7,880 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INOP, WILL NOT MOVE LEFT OR RIGHT.  FOUND WIRE BROKEN OFF OF RUDDER TRIM SWITCH.  SOLDERED WIRE BACK ONTO SWITCH.  OPERATED RUDDER TRIM & CHECKED NORMAL.
